# SDR MASA2011113064133

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 20,653 hours, 16,663 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES SPONGY DURING OPERATION.  MX OPS CHECK WITH CREW.
